# SDR DALA2020091423062

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 16-65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, CORROSION STRINGER 39R BETWEEN FR 61 TO FR 65 AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED REPAIR ON STRINGER 39R BETWEEN FR 61 TO FR 65 AFT CARGO COMPARTMENT, AS PER PRI 587599-14 REV O PRI 587599-14 REV 1 AND ERA 587599-14 REV ORIGINAL.
